Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Green's theorem


Author: Paul J. Cohen
Journal: Proc. Amer. Math. Soc. 10 (1959), 109-112
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104249-3
MathSciNet review: 0104249
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Green-Goursat theorem, Math. Z. vol. 63 (1955) pp. 230-242. MR 0072223 (17:250a)
  • [2] S. Saks, Theory of the integral, Warsaw, 1937.
  • [3] V. L. Shapiro, On Green's theorem, J. London Math. Soc. vol. 32 (1957) pp. 261-269. MR 0089275 (19:644g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104249-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society